# SDR AALA20031223

- Difficulty date: November 5, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY CEILING LIGHTS OVER ROWS 8 THROUGH 11 INOPERATIVE.  REPAIRED LOOSE BATTERY CONNECTION FOR EMERGENCY CEILING LIGHTS OVER ROWS 8 THROUGH 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
